Volume 14, Issue 2 (10-2019)                   IJMSI 2019, 14(2): 69-77 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Hosseini R, ‎Jahanshahi M, Pashavand A, Aliev N. The Study ‎of ‎S‎ome Boundary Value Problems Including Fractional ‎Partial ‎Differential‎ Equations with non-Local Boundary Conditions. IJMSI 2019; 14 (2) :69-77
URL: http://ijmsi.ir/article-1-1040-en.html

In this paper, we consider some boundary value problems (BVP) for fractional order partial differential equations ‎(FPDE)‎ with non-local boundary conditions. The solutions of these problems are presented as series solutions analytically via modified Mittag-Leffler functions. These functions have been modified by authors such that their derivatives are invariant with respect to fractional derivative. The peresented solutions for these problems are as infinite series. ‎Convergence‎ of series solutions and uniqueness of them are stablished by general theory of mathematical analysis and theory of ODEs.

Type of Study: Research paper | Subject: General

Add your comments about this article : Your username or Email:

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb